| Model Number |
004628 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified malfunction alarm occurred and that the battery could not be charged.There was no impact to blood glucose as the pump was a demo and not being used for insulin therapy.Multiple follow-up attempts were made by tandem technical support to complete troubleshooting; however, no response was received.